A replenishment policy for perishable products with non-linear holding cost under stochastic supply lead time

Abstract : Abstract.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01355982
Contributor : Vincent Cheutet <>
Submitted on : Wednesday, August 24, 2016 - 3:36:33 PM
Last modification on : Thursday, November 1, 2018 - 1:21:51 AM

Links full text

Identifiers

Citation

Sazvar Zeinab, Armand Baboli, Mohammad Reza Akbari Jokar. A replenishment policy for perishable products with non-linear holding cost under stochastic supply lead time. International Journal of Advanced Manufacturing Technology, Springer Verlag, 2013, 64 (5-8), pp.1087-1098. ⟨10.1007/s00170-012-4042-2⟩. ⟨hal-01355982⟩

Share

Metrics

Record views

107